MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT SENSIS; PROGRAMMABLE DIAGNOSTIC COMPUTER

SIEMENS HEALTHCARE GMBH- AT SENSIS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 10764561
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.Internal id# (b)(4).
 
Event or Problem Description
It was reported to siemens that during a schedule diagnostic procedure on the sensis unit the user was unable to balance the pressures.The user made several attempts to balance the pressures unsuccessfully, and the patient had to be moved to another room to complete the exam on alternate system.At this time, siemens has no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The detailed investigation showed that the error was due to a hardware failure.The pc1308a hemo board of the main computer was defective, which meant that the customer was able to see the vital signs; but received error messages regarding the measurement of blood pressure.Multiple reboots and balancing attempts by the customer were unsuccessful.Such an error can only be corrected by an appropriate service call.The regional technical department replaced the corresponding pc board and the system ran again as specified.The spare parts consumption of the affected component was checked.No abnormalities were found and a possible general fault that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SENSIS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10924575
Report Number3004977335-2020-56715
Device Sequence Number11002809
Product Code DQK
UDI-Device Identifier04056869010137
UDI-Public04056869010137
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10764561
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;